# SDR C2XA10SH169

- Difficulty date: May 16, 2010
- Submitted: May 18, 2010
- Operation: Air carrier
- Aircraft: N33182
- Make and model: Emb EMB-145XR
- Aircraft serial: 145909
- Aircraft time: 14,178 hours, 7,991 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: 14523060005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK WHILE PERFORMING EA3440-01052 THE BELLY SKIN WAS FOUND TO BE CORRODED BETWEEN FRAMES 68-69 AND STRINGERS 21L-21R UNDER A RA ANTENNA.  MAINTENANCE REMOVED THE CORROSION AND PERFORMED A DOUBLER REPAIR IAW EC5330-02134.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
